# SDR ASAA2017071021348

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 39,128 hours, 11,633 cycles
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Part number: 254A13041
- Condition: Worn
- Location: Engine Start
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 START LEVER GOES BEYOND THE CUTOFF POSITION WHEN PLACED IN CUTOFF.  ACFT GROUNDED.  DETERMINED THAT THE NR 1 ENGINE START LEVER DETENT IS WORN. REMOVED THE NR 1 ENGINE START LEVER DETENT. INSTALLED A NEW START LEVER DETENT IAW CMM 25-11-13, REPAIR 2-1, STEP 5. OPS CHECKED GOOD.
